The interval Shapley value: an axiomatization


Gok S. Z. A. , Branzei R., Tijs S.

CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH, vol.18, no.2, pp.131-140, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1007/s10100-009-0096-0
  • Title of Journal : CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH
  • Page Numbers: pp.131-140
  • Keywords: Cooperative games, Interval data, The Shapley value, Operations research

Abstract

The Shapley value, one of the most widespread concepts in operations Research applications of cooperative game theory, was defined and axiomatically characterized in different game-theoretic models. Recently much research work has been done in order to extend OR models and methods, in particular cooperative game theory, for situations with interval data. This paper focuses on the Shapley value for cooperative games where the set of players is finite and the coalition values are compact intervals of real numbers. The interval Shapley value is characterized with the aid of the properties of additivity, efficiency, symmetry and dummy player, which are straightforward generalizations of the corresponding properties in the classical cooperative game theory.